# SDR AALA20130327018

- Difficulty date: March 27, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 68,303 hours, 35,773 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK NUMBER 6 AT STATIONS 790 TO 791.  INSTALLED SEAT TRACK PLUG AND SPLICE STRAP AT SEAT TRACK NUMBER 6 RIGHT, FROM STATIONS 789 TO 792 PER SRM 53-05-00 FIGURE 4A.
